# SDR ABXA9801003

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 37585931
- Condition: Cracked
- Location: Bs 1270-1350
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 36R STATION 1270 TO 1350 CRACKED UNDER SPLICE.  INSTALLED REPAIR IAW DC8 SRM 51-1-20D, 51-1-8 AND DWG 5750322.
